# SDR UALA2011101805640

- Difficulty date: October 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 44,785 hours, 17,748 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Leaking
- Location: Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CAPTAIN CTCD DD ON ARRIVAL ORD WITH SITUATION THAT OCCURRED IN COCKPIT DURING FLIGHT.  ONE OF THE BATTERIES IN FLASHLIGHT THAT CAPTAIN HAD IN FLIGHT BACK LEAKED (POPPED) AND RELEASED FUMES/SMOKE IN COCKPIT.  F/O DONNED OXYGEN MASK AS CAPTAIN INCREASED OUTSIDE AIR FLOW TO CLEAR COCKPIT.
